Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Riemann-stieltjes operators between different weighted Bergman spaces
Journal: Bulletin of the Belgian Mathematical Society - Simon Stevin
Volume: 15
Issue: 4
First page: 677
Last page: 686
Issue Date: 1-Oct-2008
Rank: M23
ISSN: 1370-1444
URL: https://projecteuclid.org/download/pdf_1/euclid.bbms/1225893947
Abstract: 
Let g : B → ℂ1 be a holomorphic map of the unit ball B. We give a complete picture regarding the boundedness and compactness of the following two integral operators Tgf(z) = ∫01 f(tz)Rg(tz)dt/t and Lgf(z) = ∫01 Rf(tz)g(tz)dt/t, z ∈B, between different weighted Bergman spaces.
Keywords: Bergman space | Boundedness | Compactness | Riemann-stieltjes operator
Publisher: Belgian Mathematical Society
Project: NSF of Guangdong Province (No.7300614)

Show full item record

SCOPUSTM   
Citations

67
checked on Nov 27, 2022

Page view(s)

12
checked on Nov 28, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.